MathSciNet Relay Station
MathSciNet bibliographic data
MR1781376 94B05
Xing, Chaoping; Ling, San A class of linear codes with good parameters. IEEE Trans. Inform. Theory 46 (2000), no. 6, 2184–2188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement